MathSciNet Relay Station
MathSciNet bibliographic data
MR1482157 (98h:42026) 42C05 (33C45)
Zhedanov, Alexei Rational spectral transformations and orthogonal polynomials. J. Comput. Appl. Math. 85 (1997), no. 1, 67–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement